General Studies · Psychopharmacology
A patient on lithium therapy for Bipolar Affective Disorder (BPAD) is brought to the emergency department with altered sensorium. He has had vomiting, and examination reveals coarse tremors, unsteady gait, and muscle fasciculations. The serum lithium level is 1.95 mEq/L. This adverse effect is classified as:
- 1Life-threatening lithium toxicity
- 2Moderate lithium toxicity✓
- 3Mild lithium toxicity
- 4Severe lithium toxicity
Correct answer
Moderate lithium toxicity
Download Single Question PDF
Save this question and verified answer as a clean study sheet with live clickable link.
Share with Friends & Study Groups
Challenge your peer aspirants on WhatsApp or Telegram to solve this question!
Preparing for General Studies?
Practice full-length mock tests with real exam timers, instant score analysis, and all-India ranking.
Want more practice questions on Psychopharmacology?
Solve complete topic-wise tests with detailed solutions on GkGet.
Related Practice Questions
Recommended practice questions in General Studies · Psychopharmacology